Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Brownish discharge after copper t

Premium Questions

doctor1 MD

I had histerectomy 10 years ago. It is about 10 weeks i have discharge which is not normal for me. I am taking progonova hormone pill for about 8 years. The discharge doesn't have odor, it was white ...

doctor1 MD

dear doc, today its 25 days after the normal delivery of my baby. im was getting my periods but the bleeding has stop and passing some brownish color. just today i have gone to poo but i saw i was bleefing ...

doctor1 MD

Hi - I had a copper coil put in about 2 years ago - I have been having a discharge since having it inserted - I went to the dr after 3 months and they said it should settle down - but it has worsened ...

doctor1 MD

How long will a ruptured eardrum drain and how much is to much? It started as a brownish discharge ..., but the rupture happened after our appt. She has strep and Otitis Media . ...

doctor1 MD

withdrawal bleeding for 3 days after a week. Now my period is due and have been having brown discharge ..., bloating etc. Is the discharge normal? ...

Public Forum Discussions

doctor1 MD

Hi, I just got a copper IUD inserted 5 days ago, during my period as recommended. For the past two days I have had a brownish discharge and I m just wondering wether it is something I should be worried ...

doctor1 MD

Hello, I had a copper IUD inserted last week today is the 8th day after insertion. Am having a pinkish brownish fleashy discharge what could be causing this. The doctor who inserted my IUD said I would ...

doctor1 MD

Had copper IUD fitted 4 days ago. Have got a period but also thick, brown discharge which I did not have the day and the day after I had coil fitted. Urine smells and have lower abdominal pain, much ...

doctor1 MD

I had new Copper T inserted on 26th Feb 13. After that when I get my periods it usually starts with brownish discharge for 3 to 4 days with little bit of blood . After that regular periods for 4 days taking ...

doctor1 MD

period begin there was a little bit of brown discharge when i wipe. Now after my period i am having brownish pinkish discharge. is this normal ...

doctor1 MD

had sex was the day after my period ended. I am having a little brownish secretion as well. I am ...

doctor1 MD

me. On the 14th I got a once of very light brownish discharge in the morning and it went away after ... red discharge and it s gone now. It s only when I wipe myself though, could It be an infection ...

doctor1 MD

Is der any sideeffects for copper T? I placed it last month 14 and was having bleeding for 5 days..Doctor gave me Mefenamic Acid BP 500mg to stop bleeding. Now I am having a brownish and white discharge often ...

doctor1 MD

I have a copper coil I ve got it fitted after my second son was born about 9 months ago!! My periods have been regular and I always get a brown discharge for a day before and a day after my period! I ...

doctor1 MD

Ok, my husband and I have been married 5 years. My period just ended about 5 days ago. Lately after intercourse I would notice a brown smelly discharge. This has never happened before. I feel pressure in my ...

Mobile Questions and Answers

doctor1 MD

Probably because of the pelvic exam, if the brownish discharge is large, it could indicate an abortion, kindly consult with your obstetrician urgently.

doctor1 MD

hello no. in most cases brown discharge comes after menses. thank you

doctor1 MD

Yes, it is normal for one to have side effects like brownish discharge due to hormonal imbalance which occurs due to mirena coil.